Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kbnguyen

Menstrual Period won't stop!

Recommended Posts

I'm on my 6th Month of accutane and my period has always been normal until now! I'm worried there might be something wrong with my liver or maybe something else. It's been a week and a half and my period has never been this long before, even before accutane!

What do I do?

Share this post


Link to post
Share on other sites

I would contact your derm or even your primary doctor right away. I honestly have no idea what could be causing this, but it may or may not be serious.

I'm going to move this to the Accutane posts. Maybe someone will also have an idea.

Share this post


Link to post
Share on other sites

I'm assuming you're on birth control pills if you're on accutane (mandatory for women in the U.S.) so that may have something to do with it. Did you accidentally skip any pills? Have you been skipping the inactives?

I know that starting bcps can affect your period when you first start taking them, but if you are 5 months in that shouldn't be the issue.

I would make an appt. to talk to your dr. about it. Good luck!

Share this post


Link to post
Share on other sites
I'm assuming you're on birth control pills if you're on accutane (mandatory for women in the U.S.) so that may have something to do with it. Did you accidentally skip any pills? Have you been skipping the inactives?

I know that starting bcps can affect your period when you first start taking them, but if you are 5 months in that shouldn't be the issue.

I would make an appt. to talk to your dr. about it. Good luck!

I'm not on bcp. I went to the doctor and he was flustered too. I think it just might be mother nature messing with me. booo

thanks for the help though

Share this post


Link to post
Share on other sites

well, accutane can cause a change in your menses. but after your course is over, it should regulate it self back. i'm surprised that it would be longer, i would guess that it'd go the other way. did you talk to the dr. that prescribed the accutane?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×